# SDR SWAA2024070189987

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STIFFENER CRACKED AT STA 540 BL ZERO TO RBL24<[01] REMOVED AND REPLACED FLOOR SUPPORT STIFFENER PER SRM 51-40-02.
